Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
forbawston

third month into accutane... suddenly have two new pimples

Recommended Posts

i'm like three and a half months into tane, and i've been doing okay, but i woke up this morning with two brand new pimples. i'm worried. wtf does this mean ?

Share this post


Link to post
Share on other sites
Guest tired of this shish

Girl...easy squeezy...your gonna go in and out. Doesn't mean that it ain't working, if that's what your worried about. (Yes, even three months later)

Share this post


Link to post
Share on other sites
Guest tired of this shish

I dont think her concern is her current two-pimple issue. I think she may be under the impression that tane may have stopped working for her even before her course is over and she's afraid of the future havoc that might happen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×